# SDR 05FDEA01515

- Difficulty date: June 3, 2005
- Submitted: June 3, 2005
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11
- Aircraft serial: 48454
- Aircraft time: 65,590 hours, 10,052 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN, FLOOR SUPPORT FWD EDGE FOUND CORROSION AS MARKED AS STA 421 TO 459 BL-0.  REMOVED AND REPLACED AS PER SRM 51-31-01 VOL II.
